American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(27.2X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 62 found      Go to page: 1 2 3

[31] Woodrow W. Bledsoe and A. P. Morse. Some aspects of covering theory . Proc. Amer. Math. Soc. 3 (1952) 804-812. MR 0050654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] C. J. Pipes. Generalizations of a theorem of Sierpinski and Zygmund on continuous functions . Proc. Amer. Math. Soc. 3 (1952) 237-243. MR 0048549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Charles A. Hayes. Differentiation with respect to $\phi$-pseudo-strong blankets and related problems . Proc. Amer. Math. Soc. 3 (1952) 283-296. MR 0048545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] R. J. Nunke and L. J. Savage. On the set of values of a nonatomic, finitely additive, finite measure . Proc. Amer. Math. Soc. 3 (1952) 217-218. MR 0049272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] J. D. Hill. A note on indefinite integrals . Proc. Amer. Math. Soc. 3 (1952) 263-269. MR 0047121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Woodrow W. Bledsoe. Neighborly functions . Proc. Amer. Math. Soc. 3 (1952) 114-115. MR 0045791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Edward Silverman. A note on area . Proc. Amer. Math. Soc. 3 (1952) 86-87. MR 0046423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] K. H. Carlson and L. C. Young. Continuity of area for harmonic surfaces with boundaries of uniformly bounded length . Proc. Amer. Math. Soc. 3 (1952) 88-91. MR 0046420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Nicolaas du Plessis. A theorem about fractional integrals . Proc. Amer. Math. Soc. 3 (1952) 892-898. MR 0051909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] David Blackwell. The range of certain vector integrals . Proc. Amer. Math. Soc. 2 (1951) 390-395. MR 0041195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] H. W. Ellis. On the compatibility of the approximate Perron and the Ces\`aro-Perron integrals . Proc. Amer. Math. Soc. 2 (1951) 396-397. MR 0043867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] W. S. Loud. Functions with prescribed Lipschitz condition . Proc. Amer. Math. Soc. 2 (1951) 358-360. MR 0043182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] W. H. Gottschalk. Choice functions and Tychonoff's theorem . Proc. Amer. Math. Soc. 2 (1951) 172. MR 0040376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] R. E. Carr. Pattern integration with improper Riemann integrals . Proc. Amer. Math. Soc. 2 (1951) 925-931. MR 0045790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] A. Papoulis. On the density theorem . Proc. Amer. Math. Soc. 2 (1951) 709-717. MR 0043864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Herman Chernoff. An extension of a result of Liapounoff on the range of a vector measure . Proc. Amer. Math. Soc. 2 (1951) 722-726. MR 0044609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Israel Halperin. Non-measurable sets and the equation $f(x+y)=f(x)+f(y)$ . Proc. Amer. Math. Soc. 2 (1951) 221-224. MR 0040387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. E. Carr and J. D. Hill. Pattern integration . Proc. Amer. Math. Soc. 2 (1951) 242-245. MR 0041200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Edward F. Moore. Convexly generated $k$-dimensional measures . Proc. Amer. Math. Soc. 2 (1951) 597-606. MR 0043175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Bernard W. Lindgren. An integral on a space of continuous functions . Proc. Amer. Math. Soc. 2 (1951) 634-643. MR 0043177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Philip W. Carruth. Roots and factors of ordinals . Proc. Amer. Math. Soc. 1 (1950) 470-480. MR 0036807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] H. F. Mathis. A theorem on the extension of a rectangular matrix of continuous functions to become a nonsingular square matrix . Proc. Amer. Math. Soc. 1 (1950) 344-345. MR 0036823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Casper Goffman. On Lebesgue's density theorem . Proc. Amer. Math. Soc. 1 (1950) 384-388. MR 0036816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] A. M. Ostrowski. Generalization of a theorem of Osgood to the case of continuous approximation . Proc. Amer. Math. Soc. 1 (1950) 648-649. MR 0042500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Roy B. Leipnik. Note on preservation of measurability . Proc. Amer. Math. Soc. 1 (1950) 694. MR 0037895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] R. G. Helsel. A note on convergence in area . Proc. Amer. Math. Soc. 1 (1950) 23-24. MR 0034451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Agnes Berger. On disjoint sets of distribution functions . Proc. Amer. Math. Soc. 1 (1950) 25-31. MR 0033870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] C. A. Hayes and A. P. Morse. Some properties of annular blankets . Proc. Amer. Math. Soc. 1 (1950) 107-126. MR 0033341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Charles A. Hayes and Anthony P. Morse. Convexical blankets . Proc. Amer. Math. Soc. 1 (1950) 719-730. MR 0039036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] P. Erdös. Some remarks on set theory . Proc. Amer. Math. Soc. 1 (1950) 127-141. MR 0035809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 62 found      Go to page: 1 2 3